# SDR DXTA2022083169340

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 120
- Aircraft serial: 680A0262
- Aircraft time: 2,024 hours, 1,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS DO NOT ILLUMINATE WHEN THE SWITCH IS PLACED IN ARM POSITION WITH THE BATTERY OFF
